# SDR USAA2011022890885

- Difficulty date: February 24, 2011
- Submitted: February 28, 2011
- Operation: Air carrier
- Aircraft: N762US
- Make and model: Airbus A319-112
- Aircraft serial: 1358
- Aircraft time: 27,743 hours, 18,730 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Stabilizer
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: B

## Discrepancy

FLT 1222 - CLT-BWI - EMERGENCY LANDING - EXPERIENCED PROBLEMS WITH STABILIZER, EXTREME AIRFRAME BUFFET INCURRED.  COMPLETED TASK CARDS 26T00027002 (ELEVATOR AND AILERON SERVO CONTROLS), 26T00027003 (OPERATIONAL TEST OF RUDDER SERVO, STAB TRIM, AND CARGO SMOKE DETECT), 26T00027004 (OPERATIONAL TEST OF THE ELEVATOR AND AILERON DAMPENING MEASUREMENT), AND 26T00027006 (CHECK OF ELEVATOR SERVO CONTROLS AND HINGE BEARINGS FOR PLAY).  ALL CHECKED GOOD.  TEST FLIGHT WAS ALL SATISFACTORY.
